MAUDE Adverse Event Report: AESCULAP AG DISP.SCISS.SHAFT SLIGHT CVD.D:5/310MM; DISPOSABLE INSTRUMENTS

AESCULAP AG DISP.SCISS.SHAFT SLIGHT CVD.D:5/310MM; DISPOSABLE INSTRUMENTS
Model Number PO885SU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap (b)(4) that metzenbaum scissors (part # po885su) were used during a laparoscopic procedure performed on (b)(6) 2021.According to the complainant, during the procedure, after removing two adhesions, the scissors were re-introduced into the trocar, and one of the blades was found to be missing.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The malfunction is filed under (b)(4) reference (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file - no malfunction or serious injury.Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 1(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
DISP.SCISS.SHAFT SLIGHT CVD.D:5/310MM
Common Device Name
DISPOSABLE INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11816254
Report Number9610612-2021-00368
Device Sequence Number11710489
Product Code GEI
UDI-Device Identifier04046963605469
UDI-Public4046963605469
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K014207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberPO885SU
Device Catalogue NumberPO885SU
Device Lot Number52656122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1